# SDR SWIA200717979

- Difficulty date: March 5, 2007
- Submitted: March 13, 2007
- Operation: Air carrier
- Aircraft: N457SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7773
- Aircraft time: 11,120 hours, 8,515 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD20131A
- Part serial: 67181
- Condition: Discharged
- Location: Emergency Lights
- Part time: 15 hours, 11 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REAR FACING AFT CEILING LEVEL LIGHTED EXIT SIGN INOP.  REPLACED BATTERY PACK.  OPERATIONAL CHECKS GOOD.
